MathSciNet Relay Station
MathSciNet bibliographic data
MR2574008 39A22 (92D30)
Salceanu, Paul Leonard; Smith, Hal L. Persistence in a discrete-time stage-structured fungal disease model. J. Biol. Dyn. 3 (2009), no. 2-3, 271–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement